Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Eigenvalue")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 21255

  • Page / 851
Export

Selection :

  • and

On the leading eigenvalue of neutron transport modelsMOKHTAR-KHARROUBI, Mustapha.Journal of mathematical analysis and applications. 2006, Vol 315, Num 1, pp 263-275, issn 0022-247X, 13 p.Article

An eigenvalue bound for the Laplacian of a graphGROSSMAN, J. P.Discrete mathematics. 2005, Vol 300, Num 1-3, pp 225-228, issn 0012-365X, 4 p.Article

Eigenvalue problems of Nordhaus-Gaddum typeNIKIFOROV, Vladimir.Discrete mathematics. 2007, Vol 307, Num 6, pp 774-780, issn 0012-365X, 7 p.Article

The smallest eigenvalue of the signless LaplacianSILVA DE LIMA, Leonardo; SILVA OLIVEIRA, Carla; MAIA DE ABREU, Nair Maria et al.Linear algebra and its applications. 2011, Vol 435, Num 10, pp 2570-2584, issn 0024-3795, 15 p.Article

On generalized θ-graphs whose second largest eigenvalue does not exceed 1MINGFEI GAO; QIONGXIANG HUANG.Discrete mathematics. 2008, Vol 308, Num 23, pp 5849-5855, issn 0012-365X, 7 p.Article

Eigenvalues and [1, n]-odd factorsHONGLIANG LU; ZEFANG WU; XU YANG et al.Linear algebra and its applications. 2010, Vol 433, Num 4, pp 750-757, issn 0024-3795, 8 p.Article

The smallest eigenvalue of Kr-free graphsNIKIFOROV, Vladimir.Discrete mathematics. 2006, Vol 306, Num 6, pp 612-616, issn 0012-365X, 5 p.Article

On the sum of Laplacian eigenvalues of graphsHAEMERS, W. H; MOHAMMADIAN, A; TAYFEH-REZAIE, B et al.Linear algebra and its applications. 2010, Vol 432, Num 9, pp 2214-2221, issn 0024-3795, 8 p.Conference Paper

PERTURBATION OF PARTITIONED HERMITIAN DEFINITE GENERALIZED EIGENVALUE PROBLEMSLI, Ren-Cang; NAKATSUKASA, Yuji; TRUHAR, Ninoslav et al.SIAM journal on matrix analysis and applications. 2011, Vol 32, Num 2, pp 642-663, issn 0895-4798, 22 p.Article

Gersgorin type theorems for quaternionic matricesFUZHEN ZHANG.Linear algebra and its applications. 2007, Vol 424, Num 1, pp 139-153, issn 0024-3795, 15 p.Article

A result complementary to Gersgorin's Circle TheoremPARLETT, Beresford N.Linear algebra and its applications. 2009, Vol 431, Num 1-2, pp 20-27, issn 0024-3795, 8 p.Article

A note on eigenvalue asymptotics for Hill's equationCHENG, Y. H; WANG, Tui-En; WU, Chun-Jen et al.Applied mathematics letters. 2010, Vol 23, Num 9, pp 1013-1020, issn 0893-9659, 8 p.Article

Eigenvalues of graphs with vertices of large degree at distance three apartMOHAR, Bojan; AZHVAN SHEIKH AHMADY; RAYMAN PREET SINGH et al.Linear algebra and its applications. 2012, Vol 436, Num 11, pp 4342-4347, issn 0024-3795, 6 p.Article

Count of eigenvalues in the generalized eigenvalue problemCHUGUNOVA, Marina; PELINOVSKY, Dmitry.Journal of mathematical physics. 2010, Vol 51, Num 5, issn 0022-2488, 052901.1-052901.19Article

Optimization of eigenvalues when using the Galerkin methodLAURA, P. A. A; CORTINEZ, V. H.AIChE journal. 1986, Vol 32, Num 6, pp 1025-1026, issn 0001-1541Article

On some inverse spectral problems related to the Ambarzumyan problem and the dual string of the string equationSHEN, Chao-Liang.Inverse problems. 2007, Vol 23, Num 6, pp 2417-2436, issn 0266-5611, 20 p.Article

On the fundamental eigenvalue ratio of the p-LaplacianFLECKINGER, Jacqueline; HARRELL, Evans M; DE THELIN, Francois et al.Bulletin des sciences mathématiques (Paris. 1885). 2007, Vol 131, Num 7, pp 613-619, issn 0007-4497, 7 p.Article

Eigenvalue Results for Large Scale Random Vandermonde Matrices With Unit Complex EntriesTUCCI, Gabriel H; WHITING, Philip A.IEEE transactions on information theory. 2011, Vol 57, Num 6, pp 3938-3954, issn 0018-9448, 17 p.Article

Reconstruction of small interface changes of an inclusion from modal measurements II: The elastic caseAMMARI, Habib; BERETTA, Elena; FRANCINI, Elisa et al.Journal de mathématiques pures et appliquées. 2010, Vol 94, Num 3, pp 322-339, issn 0021-7824, 18 p.Article

Polynomial two-parameter eigenvalue problems and matrix pencil methods for stability of delay-differential equationsJARLEBRING, Elias; HOCHSTENBACH, Michiel E.Linear algebra and its applications. 2009, Vol 431, Num 3-4, pp 369-380, issn 0024-3795, 12 p.Article

On the eigenvalue problem for the p-Laplacian operator in RNJIAQUAN LIU; XIANGQING LIU.Journal of mathematical analysis and applications. 2011, Vol 379, Num 2, pp 861-869, issn 0022-247X, 9 p.Article

On conjugate adjacency matrices of a graphLEPOVIC, Mirko.Discrete mathematics. 2007, Vol 307, Num 6, pp 730-738, issn 0012-365X, 9 p.Article

Further results on the least eigenvalue of connected graphsPETROVIC, Miroslav; ALEKSIC, Tatjana; SIMIC, Slobodan et al.Linear algebra and its applications. 2011, Vol 435, Num 9, pp 2303-2313, issn 0024-3795, 11 p.Article

On condition numbers of a nondefective multiple eigenvalue of a nonsymmetric matrix pencilHUIQING XIE; HUA DAI.Linear algebra and its applications. 2012, Vol 437, Num 7, pp 1628-1640, issn 0024-3795, 13 p.Article

Perturbation of multiple eigenvalues of Hermitian matricesLI, Ren-Cang; NAKATSUKASA, Yuji; TRUHAR, Ninoslav et al.Linear algebra and its applications. 2012, Vol 437, Num 1, pp 202-213, issn 0024-3795, 12 p.Article

  • Page / 851